Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality for functions with derivatives in an Orlicz space


Authors: R. Bojanić and J. Musielak
Journal: Proc. Amer. Math. Soc. 15 (1964), 902-906
MSC: Primary 46.35; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1964-0172102-7
MathSciNet review: 0172102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. A. Krasnosel'skiĭ and Ja. B. Rutickiĭ, Convex functions and Orlicz spaces, Fizmatgiz, Moscow, 1958. MR 0106412 (21:5144)
  • [2] L. Hörmander, Estimates for translation invariant operators in $ {L^p}$-spaces, Acta Math. 104 (1960), 93-140. MR 0121655 (22:12389)
  • [3] A. Friedman, Generalized functions and partial differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 0165388 (29:2672)
  • [4] J. Musielak, On some spaces of functions and distributions. I. Spaces $ {\mathcal{D}_M}$ and $ \mathcal{D}{'_M}$, Studia Math. 21 (1961/1962), 195-202. MR 0139939 (25:3365a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35, 26.00

Retrieve articles in all journals with MSC: 46.35, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0172102-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society